Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: Description: VJM banner 

 

Home

 

Recent Issues

Volume 52

1

2

 

 

Volume 51

1

2

3

4

Volume 50

1

2

3

4

Volume 49

1

2

3

4

Volume 48

1

2

3

4

Past Issues

The Journal

Cover

Aims and Scope

Subscription Information

Editorial Board

Instructions for Author

Contact Us

 

 

 

 

Vietnam Journal of Mathematics 36:2(2008) 239-251

 Controllability Radius of Linear Systems with Perturbed Control Sets

Nguyen Khoa Son and Do Duc Thuan

Abstract.  In this paper we study controllability of linear systems with constrained controls under the assumption that the set of control parameters is subjected to perturbations. The notion of controllability radius is introduced and some formulas for its computation are derived. Examples are given to illustrate the obtained results.

 

2000 Mathematics Subject Classification: 06B99, 34D99, 47A10, 47A99, 65P99.

Keywords: Linear systems, constrained controls, controllability radius.

 

 

 

 

 

 

 

 

 

 

Established by Vietnam Academy of Science and Technology & Vietnam Mathematical Society

Published by Springer since January 2013